# SDR DALA2022031001571

- Difficulty date: March 10, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 133,525 hours, 19,376 cycles
- System (JASC): 5755 · Spoilers
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 FOUND SMALL HOLE ON RH WING NO.7 SPOILER LOWER SURFACE. CORRECTIVE ACTION: HOLE REPAIRED ON RH WING NO.7 SPOILER LOWER SURFACE AS PER B767- 300 SRM 57-70 (2151383)
